# SDR ABXA000194

- Difficulty date: March 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 51,543 hours, 48,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 992343511
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT T-FITTING CRACKED AND CORRODED ON OUTBOARD SIDE OF WHEEL WELL AT APPROX STA 775.  REPLACED FORWARD AND AFT FITTINGS IAW DC9 SRM 51-10-4, AND 51-30-5.
